Should I Have A TT Injection Before Marriage?
Good afternoon, I want to ask, I am pregnant 7 months ago I was advised to get a TT injection, before marriage I had never had a TT injection, after the TT 1 injection I felt pain in the hand that was injected and swollen, sometimes nausea and vomiting, what is the solution for the pain me
Hello Rehulina, thank you for the question for HealthReplies.com
The TT (tetanus toxoid) vaccination is actually recommended by the World Health Organization (WHO) to be given to women who are pregnant with the aim of preventing tetanus infection in mothers and their babies during delivery. Tetanus is a disease caused by the bacteria Clostridium tetani. These bacteria can be found in the soil and digestive tract of animals and can enter the human body through open wounds. This disease can cause muscle stiffness throughout the body, causing fractures in the bones to severe respiratory problems and death.
WHO itself recommends giving the first TT vaccination when a pregnant woman comes for the first check-up and the second injection at least 4 weeks after the first injection. In Indonesia, the first injection of TT is also often given at 7 months of gestation and the second injection 4 weeks after the first injection. This 2-time TT injection can provide protection against tetanus for 1-3 years. Furthermore, the 3rd TT injection can be given 6 months after the second injection or in subsequent pregnancies, to provide protection for 5 years. The 4th TT injection can be given 1 year after the 3rd injection or during the next pregnancy, and the 5th TT injection can be given 1 year after the 4th injection or during the next pregnancy. This 5-time injection can provide protection against tetanus until past reproductive age or even beyond.
One of the most common side effects of giving TT injection is swelling, redness, and pain at the injection site. When this happens, you can compress the swollen area with a warm compress for 15-20 minutes several times a day. Nausea and vomiting are also a side effect that can occur, but they are usually mild and will go away on their own within a few days. Try to eat foods that are bland and softer for the next few days, avoid foods that are too sour, too spicy, and too oily, and try to eat less but more often.
So much information from me, hopefully enough answer